# SDR 2007FA0000627

- Difficulty date: June 6, 2007
- Submitted: July 18, 2007
- Operation: General aviation
- Aircraft: N7178P
- Make and model: Piper PA-24-250
- Aircraft serial: 242347
- Engine: Lyc O540A1D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Conduit
- Part number: 455180
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG EXTEND/RETRACT CONDUIT PUSH-PULL TUBING SEPARATED AT THE SWEDGE CONNECTION JUST OB OF THE LANDING GEAR CONTROL SUPPORT BRACKET.  THERE WERE NO INDICATIONS OF IMPROPER INSTALLATION.  (K)
